# SDR IVLA20140124003

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N822SG
- Make and model: Cirrus SR22
- Aircraft serial: 1503
- Aircraft time: 1,509 hours
- Engine: Cont IO550N
- Engine time: 2,450 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005561
- Part serial: D01FA022
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT PDK THE PILOT REPORTED A SUDDEN POWER LOSS & ROUGHNESS SHORTLY AFTER SWITCHING TO DEPARTURE CONTROL.  PILOT ALSO STATED THAT ENG WOULD RUN SMOOTHLY ON THE LT MAGNETO, BUT WOULD QUIT ON THE RT MAGNETO.  UPON REMOVING THE RT MAGNETO, TURNING THE IMPULSE COUPLING RESULTED IN NO INTERNAL MOVEMENT INSIDE THE MAGNETO AS EVIDENCED BY LOOKING IN THE PLUG HOLE WHILE TURNING THE IMPULSE COUPLING.  ALSO NOTED THAT TEETH WERE MISSING & SOME TEETH BROKEN ON THE PLASTIC GEAR WHICH IS VISIBLE INSIDE MAG THROUGH THE PLUG HOLE.
